# SDR DALA2022020300707

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 NEED TO FABRICATE FLOOR BEAM +Y254 LOCATED BETWEEN FR64 TO FR66 AT AFT GALLEY AREA BECAUSE OF CORROSION. CORRECTIVE ACTION: FABBED AND REPLACED FLOOR BEAM PER ERA 596550-14 REVISION. ORIGINAL. (2108165)
